Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On strictly minimal topological division rings


Author: Leopoldo Nachbin
Journal: Bull. Amer. Math. Soc. 55 (1949), 1128-1136
MathSciNet review: 0032931
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Éléments de mathématiques: Topologie générale, Actualités Scientifiques et Industrielles, nos. 858, 916, and 1045, Paris, 1940-1948.
  • 2. Jean Braconnier, Sur les espaces vectoriels localement compacts, C. R. Acad. Sci. Paris 222 (1946), 777–778 (French). MR 0015651 (7,452d)
  • 3. Jean Dieudonné, Sur les corps topologiques connexes, C. R. Acad. Sci. Paris 221 (1945), 396–398 (French). MR 0013897 (7,215d)
  • 4. Irving Kaplansky, Topological rings, Amer. J. Math. 69 (1947), 153–183. MR 0019596 (8,434b)
  • 5. Irving Kaplansky, Topological methods in valuation theory, Duke Math. J. 14 (1947), 527–541. MR 0022210 (9,172f)
  • 6. George W. Mackey, Isomorphisms of normed linear spaces, Ann. of Math. (2) 43 (1942), 244–260. MR 0006604 (4,12j)
  • 7. Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877 (99k:47001)
  • 8. A. Weil, Sur les espaces à structure uniforme et sur la topologie générale, Actualités Scientifiques et Industrielles, no. 551, Paris, 1938.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09339-4
PII: S 0002-9904(1949)09339-4